MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+SS TEST SYSTEM; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+SS TEST SYSTEM; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number HCG+BETA
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 411 analyzer (rack system) serial number is (b)(6).The customer stated that the patient sample's stability had expired when the reruns were performed.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable elecsys hcg+ss test system result from the cobas e 411 analyzer (rack system) for one patient.The initial result of the initial patient sample was 1.01 miu/ml.On (b)(6) 2025: the repeat results of the initial patient sample were 636.4 miu/ml and 628.3 miu/ml.The result of a new patient sample tested at another laboratory was 6564 u/l (or miu/ml).The nurse questioned the result, prompting the rerun.The repeat results were deemed correct, as they matched the patient's clinical data and the result of the new patient sample.
 
Additional Manufacturer Narrative
Qc was within range prior to the event.No relevant alarms occurred.A field service engineer (fse) evaluated the instrument and found unstable grounding of the reagent carousel.He cleaned the grounding surface and adjusted the sipper probe and mixing paddle.Diagnostic checks were completed and were successful.The investigation determined that a general reagent or analyzer problem was not present because the qc prior to the event was within ranges.The investigation was unable to determine a direct root cause.

Brand Name
ELECSYS HCG+SS TEST SYSTEM
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23335112
Report Number1823260-2025-04250
Device Sequence Number9845979
Product Code DHA
UDI-Device Identifier04015630939022
UDI-Public04015630939022
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberHCG+BETA
Device Catalogue Number03271749160
Device Lot Number83810505
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale